# SDR UPS99229327

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 65281096
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 5 JACKSCREW FAIRING, AFT BEARING WORN.  BEARING CASTING REPLACED PER DWG 65-26786 AND SRM 51-30-2.
